# SDR SWIA202056871

- Difficulty date: December 8, 2020
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Bent
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA60646-601R-52-41-419 962SW MXCODEID52467-PR - SERVICE DOOR FWD CENTER SEAL SUPPORT ANGLE ATTACH FLANGE BENT AT FS320.680 AND BETWEEN DD#14 - DD#15.  COMPLIED WITH TEMPORARY REPAIR PER REO 601R-52-41-419.  PERMANENT REPAIR DUE WITHIN 3450 FLT HRS BY 45048 TAT, PART NUMBER:   - , SERIAL NUMBER: 7859, POSITION:    (C-CHECK) RO 3/10/2021    REMOVED AND INSTALLED NEW CENTER SERVICE DOOR CENTER ANGLE PART # 601R38304-178 REF CRJ-200-SRM 51-42-06 AND DRAWING 601R38304 REV BN. . COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUTION CARD FOR DETAILS. ALL CHECKS GOOD
